应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
 
Paper Search Adv Search
 
 
2011 Vol.27 No.3
Published 05 July 2011

article
article
225 Zhang Lina,Yan Guangzhou,Li Chunlan
Complete Convergence for Weighted Sums of Arrays of B-Valued Random Elements
2011 Vol. 27 (3): 225-231 [Abstract] ( 1183 ) [HTML 1KB] [PDF 194KB] ( 1769 )
232 Wei Zhengyuan,Gao Hongxia
Multiple Jumps-Diffusion Model and Vulnerable European Option Pricing
2011 Vol. 27 (3): 232-240 [Abstract] ( 1233 ) [HTML 1KB] [PDF 248KB] ( 1769 )
241 Zhang Shumei,Xin Tao,Zeng Li,Sun Jianan
Extension of EM Algorithm for Finite Mixture in IRT for Missing Response Data
2011 Vol. 27 (3): 241-255 [Abstract] ( 1306 ) [HTML 1KB] [PDF 329KB] ( 2188 )
256 Jiang Wuyuan,Liu Zaiming
The Maximum Surplus before Ruin in a Generalized
Erlang(n) Risk Process Perturbed by Diffusion
2011 Vol. 27 (3): 256-264 [Abstract] ( 1225 ) [HTML 1KB] [PDF 209KB] ( 2008 )
265 Wang Shijie,Wang Wei,Wang Wensheng
Precise Large Deviations for Partial Sums of a Class of Negatively Associated Random Arrays
2011 Vol. 27 (3): 265-275 [Abstract] ( 1195 ) [HTML 1KB] [PDF 208KB] ( 1882 )
276 Xia Qiang,Liu Jinshan
A Bayesian Thershold Nonlinearity Test for TAR Models
2011 Vol. 27 (3): 276-282 [Abstract] ( 1226 ) [HTML 1KB] [PDF 478KB] ( 2289 )
283 Ou Hui,Yang Xiangqun
The Determination of the Optimal Rotation Rate
and Sample Size on the Given Cost of Sample Survey
2011 Vol. 27 (3): 283-288 [Abstract] ( 1100 ) [HTML 1KB] [PDF 188KB] ( 1631 )
289 Zhao Lihua,Lei Enlin,Lu Zhunwei,Liu Guifen
The Asymptotic Behaviour of the Extinction Probabibity in Bisexual Galton-Watson Branching Processes with
Independent and Identically Distributed Random Environments
2011 Vol. 27 (3): 289-296 [Abstract] ( 1227 ) [HTML 1KB] [PDF 202KB] ( 1899 )
297 Yang Jianqi,Xiao Qingxian
Quadratic Hedging Strategies under Inner Information
2011 Vol. 27 (3): 297-304 [Abstract] ( 1229 ) [HTML 1KB] [PDF 238KB] ( 1596 )
305 Han Xinfang,Ma Li,Yang Xue
Remarks on Non-Symmetric Perturbed Dirichlet Forms and Switching Identities
2011 Vol. 27 (3): 305-311 [Abstract] ( 1221 ) [HTML 1KB] [PDF 193KB] ( 1747 )
312 Wang Zhujuan,Wen Limin
The Regression Credibility Models with Random Common Effects
2011 Vol. 27 (3): 312-322 [Abstract] ( 1104 ) [HTML 1KB] [PDF 226KB] ( 1615 )
323 Li Zaixing,Ding Sheng
Small Sample Properties about Estimates in Linear Mixed Models under Linear Restrictions
2011 Vol. 27 (3): 323-330 [Abstract] ( 1412 ) [HTML 1KB] [PDF 180KB] ( 1898 )
331
2011 Vol. 27 (3): 331-336 [Abstract] ( 1116 ) [HTML 1KB] [PDF 176KB] ( 2073 )

应用概率统计
 

News

 
 
·
·
·
· New and modified homepage for APS comes
                More  
 

Download

 
   Instruction
   Template
   Copyright Agreement
          More  
 

Links

 
   CNKI
   WANFANGDATA
   Beijing Magtech Co.ltd
          More  
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn